# SDR CALA2022061301495

- Difficulty date: June 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Structure
- Part number: NA
- Condition: Cracked
- Location: Fr30-34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, FR30-FR34, AFT BULKHEAD, LH SIDE, LOWER S UPPORT STRUCTURE CRACKED. REMOVED PROFILE (PLATE) FWD CARGO FR34 IAW SRM 51-42-11. RECEIVE D NEW PLATE. LOCATED AND DRILLED NEW PLATE IAW SRM 51-44-11/001. INSTALLED NEW PLATE IAW SRM 51-42-11/001. EMP: V936041 WC: 3219 5 STA: ST ENG BFM
